MAUDE Adverse Event Report: MEDIGUS LTD MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE

MEDIGUS LTD MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE
Model Number MUSE ENDOSTAPLER
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Esophagus (2399)
Date of Event 11/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The endostapler functioned as expected during the entire procedure.A review of manufacturing, device history, and quality control records found that the device met all specifications and was in compliance.There were no findings to suggest that the device caused or contributed in any way to the patient's injury.
 
Event or Problem Description
The procedure was done on (b)(6) 2018.The first stapling site was around 4cm from the gastroesophageal junction (gej), the second site was performed close to the lesser curve at around 4cm from the gej also.The third stapling site was performed on the opposite site at around 3cm from the gej.On (b)(6) 2018, the results of a chest and abdominal rx and ct scan indicated that there was a perforation on the second stapling site, and the third stapling site which was on the diaphragm and it was necessary to surgically close the air leakage in the abdomen.

Brand Name
MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE
Common Device Name
ENDOSTAPLER
Manufacturer (Section D)
MEDIGUS LTD
7a industrial park
pob 3030
omer, 84965
IS  84965
MDR Report Key8126859
Report Number3004444684-2018-00003
Device Sequence Number1732803
Product Code ODE
UDI-Device Identifier07290014036086
UDI-Public(01)07290014036086(17)200208(10)27460
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K132151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2020
Device Model NumberMUSE ENDOSTAPLER
Device Catalogue NumberMEMA1010005
Device Lot Number830027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight65